# SDR UIEA2025021000124

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 107,863 hours, 18,574 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DEVIATION - PERFORMED STA 2598 BULKHEAD MODIFICATION FOUND DEVIATION AT DOUBLER.( 1. PERFORM EI T2025A53M-192 REV 1 AND EI T2025A53M-140 REV 3. 2. JOB COMPLETED AND CONDITION CHECK NORMAL. )
